• Daneshyari
  • Topics
    • Physical Sciences and Engineering
      Life Sciences
      Health Sciences
      Social Sciences and Humanities
Daneshyari Algebra and Number Theory Journas Latest Articles

Algebra and Number Theory Research Articles

Note sur la détermination algébrique du groupe fondamental pro-résoluble d'une courbe affine
Fulltext Access 9 Pages 2008
On the first nonzero Fitting ideal of a module
Fulltext Access 9 Pages 2008
Powers of totally positive subgroups of fields
Fulltext Access 9 Pages 2008
On nilpotent multipliers of some verbal products of groups
Fulltext Access 9 Pages 2008
Characterization of the Patterson graph
Fulltext Access 9 Pages 2008
When are torsionless modules projective?
Fulltext Access 9 Pages 2008
Three letters to Walter Feit on group representations and quaternions
Fulltext Access 9 Pages 2008
Dimension expanders
Fulltext Access 9 Pages 2008
Isolated blocks in finite classical groups, II
Fulltext Access 9 Pages 2008
Bézout rings with almost stable range 1
Fulltext Access 9 Pages 2008
Galois points for plane curves and Cremona transformations
Fulltext Access 9 Pages 2008
Counting conjugacy classes of subgroups in a finitely generated group
Fulltext Access 9 Pages 2008
The Erdős–Ginzburg–Ziv theorem for dihedral groups
Fulltext Access 9 Pages 2008
The Moore–Penrose inverses of products and differences of projections in a C∗-algebra
Fulltext Access 9 Pages 2008
Some classes of finite groups and mutually permutable products
Fulltext Access 9 Pages 2008
The weighted fusion category algebra and the q-Schur algebra for GL2(q)
Fulltext Access 9 Pages 2008
The structure of algebras admitting well-agreeing near weights
Fulltext Access 9 Pages 2008
Sequences of reflection functors and the preprojective component of a valued quiver
Fulltext Access 9 Pages 2008
On some moduli spaces of stable vector bundles on cubic and quartic threefolds
Fulltext Access 9 Pages 2008
Glicci simplicial complexes
Fulltext Access 9 Pages 2008
Divisorial components of the Petri locus for pencils
Fulltext Access 9 Pages 2008
Author Index Volume 212 (2008)
Fulltext Access 9 Pages 2008
On additive polynomials and certain maximal curves
Fulltext Access 9 Pages 2008
On Anosov automorphisms of nilmanifolds
Fulltext Access 9 Pages 2008
The exponents of nonabelian tensor products of groups
Fulltext Access 9 Pages 2008
Structural properties of the graph algebra K3K3
Fulltext Access 9 Pages 2008
Automorphisms with finite Reidemeister number in residually finite groups
Fulltext Access 9 Pages 2008
Depth of fiber cones of ideals with almost minimal mixed multiplicity
Fulltext Access 9 Pages 2008
The Gorenstein colength of an Artinian local ring
Fulltext Access 9 Pages 2008
On the vanishing of (co)homology over local rings
Fulltext Access 9 Pages 2008
Resolutions over symmetric algebras with radical cube zero
Fulltext Access 9 Pages 2008
Detecting infinitely many semisimple representations in a fixed finite dimension
Fulltext Access 9 Pages 2008
Recollements, idempotent completions and t-structures of triangulated categories
Fulltext Access 9 Pages 2008
The spectral characterization of graphs of index less than 2 with no path as a component
Fulltext Access 10 Pages 2008
Dodgson condensation: The historical and mathematical development of an experimental method
Fulltext Access 10 Pages 2008
Generalized characteristic polynomials of graph bundles
Fulltext Access 10 Pages 2008
Triple-point defective ruled surfaces
Fulltext Access 10 Pages 2008
The inertia of unicyclic graphs and the implications for closed-shells
Fulltext Access 10 Pages 2008
A characterization of double covers of curves in terms of the ample cone of second symmetric product
Fulltext Access 10 Pages 2008
A survey and some extensions of T. Chan’s preconditioner
Fulltext Access 10 Pages 2008
Non-representable distributive semilattices
Fulltext Access 10 Pages 2008
Witt's theorems for Galois Ring valued quadratic forms
Fulltext Access 10 Pages 2008
A note on the scaled total least squares problem
Fulltext Access 10 Pages 2008
Chow rings of excellent quadrics
Fulltext Access 10 Pages 2008
On the nullity of graphs with pendent vertices
Fulltext Access 10 Pages 2008
Metrical properties for a class of continued fractions with increasing digits
Fulltext Access 10 Pages 2008
The socle of a Leavitt path algebra
Fulltext Access 10 Pages 2008
The Laplacian spectral radius of some bipartite graphs
Fulltext Access 10 Pages 2008
Unitary groups of nondegenerate Hermitian forms and the homotopy groups of pseudospheres
Fulltext Access 10 Pages 2008
Γ-Commuting triples of positive definite matrices and midpoint equations on unitary matrices
Fulltext Access 10 Pages 2008
Lower bounds of Copson type for Nörlund matrices
Fulltext Access 10 Pages 2008
Index reduction for differential–algebraic equations by substitution method
Fulltext Access 10 Pages 2008
A van Kampen theorem for equivariant fundamental groupoids
Fulltext Access 10 Pages 2008
Fréchet–Urysohn fans in free topological groups
Fulltext Access 10 Pages 2008
A family of symmetric polynomials of the eigenvalues of a matrix
Fulltext Access 10 Pages 2008
On singular values of partially prescribed matrices
Fulltext Access 10 Pages 2008
The stochastic weighted complexity of a group covering of a digraph
Fulltext Access 10 Pages 2008
On nonsingularity of a polytope of matrices
Fulltext Access 10 Pages 2008
An inductive Lusternik–Schnirelmann category in a model category
Fulltext Access 10 Pages 2008
Growth conditions for a family of ideals containing regular sequences
Fulltext Access 10 Pages 2008
Separated Lie models and the homotopy Lie algebra
Fulltext Access 10 Pages 2008
On some d-dimensional dual hyperovals in PG(2d,2)
Fulltext Access 10 Pages 2008
Prestability for quadratic K1 of Λ-1-fold stable rings
Fulltext Access 10 Pages 2008
SRAR loops with more than two commutators
Fulltext Access 10 Pages 2008
On some questions about a family of cyclically presented groups
Fulltext Access 10 Pages 2008
Testing isomorphism of modules
Fulltext Access 10 Pages 2008
Ga-actions and completions
Fulltext Access 10 Pages 2008
The ring of conditions of a semisimple group
Fulltext Access 10 Pages 2008
On generalized Dedekind prime rings
Fulltext Access 10 Pages 2008
On the relative character correspondences
Fulltext Access 10 Pages 2008
Twisting geometric codes
Fulltext Access 10 Pages 2008
A valuation criterion for normal basis generators in equal positive characteristic
Fulltext Access 10 Pages 2008
The maximum element order in the groups related to the linear groups which is a multiple of the defining characteristic
Fulltext Access 10 Pages 2008
A method for constructing a self-dual normal basis in odd characteristic extension fields
Fulltext Access 10 Pages 2008
On systems of linear and diagonal equation of degree pi+1pi+1 over finite fields of characteristic p
Fulltext Access 10 Pages 2008
Bilinear character sums over elliptic curves
Fulltext Access 10 Pages 2008
On the dual of a Coulter–Matthews bent function
Fulltext Access 10 Pages 2008
Projective two-weight irreducible cyclic and constacyclic codes
Fulltext Access 10 Pages 2008
Littlewood's one-circle problem, revisited
Fulltext Access 10 Pages 2008
On some properties of the gamma function
Fulltext Access 10 Pages 2008
Quadratic decomposition of Appell sequences
Fulltext Access 10 Pages 2008
On some questions related to the Gauss conjecture for function fields
Fulltext Access 10 Pages 2008
Unitarizability of premodular categories
Fulltext Access 10 Pages 2008
Syzygies and the Rees algebra
Fulltext Access 10 Pages 2008
A connection between cellularization for groups and spaces via two-complexes
Fulltext Access 10 Pages 2008
Shrinking the period lengths of continued fractions while still capturing convergents
Fulltext Access 10 Pages 2008
Linear recurrence relations for binomial coefficients modulo a prime
Fulltext Access 10 Pages 2008
Lower bounds for numbers of ABC-hits
Fulltext Access 10 Pages 2008
Odd multiperfect numbers of abundancy 4
Fulltext Access 10 Pages 2008
Algebraic degree of the inverse of linearized polynomials
Fulltext Access 10 Pages 2008
Grothendieck's pairing for Jacobians and base change
Fulltext Access 10 Pages 2008
On certain quotients of the Green rings of dihedral 2-groups
Fulltext Access 10 Pages 2008
The strict Waring problem for polynomial rings
Fulltext Access 10 Pages 2008
Beta-expansions for infinite families of Pisot and Salem numbers
Fulltext Access 10 Pages 2008
Linear independence of values of Tschakaloff functions with different parameters
Fulltext Access 10 Pages 2008
Separable states and positive maps
Fulltext Access 10 Pages 2008
Modules with finite Cousin cohomologies have uniform local cohomological annihilators
Fulltext Access 10 Pages 2008
Associated primes of local cohomology modules and Matlis duality
Fulltext Access 10 Pages 2008
The isomorphism problem for torsion-free Abelian groups is analytic complete
Fulltext Access 10 Pages 2008
Group identities on the units of algebraic algebras with applications to restricted enveloping algebras
Fulltext Access 10 Pages 2008
<< < 183 184 185 186 187 > >>
Related Topics
Numerical analysis Articles
1801 Papers
Spectral analysis Articles
1599 Papers
Laplace transform Articles
639 Papers
Algebra and Number Theory Articles
Analysis Articles
Applied Mathematics Articles
Computational Mathematics Articles
Control and Optimization Articles
Discrete Mathematics and Combinatorics Articles
Geometry and Topology Articles
Logic Articles
Mathematical Physics Articles
Mathematics (General) Articles
Modelling and Simulation Articles
Numerical Analysis Articles
Statistics and Probability Articles
Theoretical Computer Science Articles
All Topics
Related Journals
Algebra and Number Theory Journals
Analysis Journals
Applied Mathematics Journals
Computational Mathematics Journals
Control and Optimization Journals
Discrete Mathematics and Combinatorics Journals
Geometry and Topology Journals
Logic Journals
Mathematical Physics Journals
Mathematics (General) Journals
Modelling and Simulation Journals
Numerical Analysis Journals
Statistics and Probability Journals
Theoretical Computer Science Journals
Journal of Symbolic Computation Journal
Expositiones Mathematicae Journal
Finite Fields and Their Applications Journal
Journal of Algebra Journal
Journal of Functional Analysis Journal
Journal of Number Theory Journal
Journal of Pure and Applied Algebra Journal
Linear Algebra and its Applications Journal

Daneshyari.com

دسترسی سریع

  • صفحه اصلی دانشیاری
  • دسته بندی موضوعی مقالات
  • مقالات ترجمه شده
  • سفارش ترجمه مقاله
  • سفارش تولید محتوا
  • تولید محتوا

ارتباط

  • ورود
  • عضویت
  • تماس و پشتیبانی
  • تبلیغات

English Website

  • Home
  • Physical Sciences and Engineering
  • Life Sciences
  • Health Sciences
  • Social Sciences and Humanities